# SDR MASA2011051002658

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,236 hours, 36,865 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Adapter
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM SPR.  R2 REFUELING ADAPTER.
